GROUP FITNESS TIMETABLE Effective as of Monday 15 August 2022



Monash Aquatic & Recreation Centre

		Monday	Tuesday	Wedn	eday	Thur	sday	Friday	Saturday	Sunday
	6:05am	Body Step-45		HIIT Cir	cuit-45			Body Combat-45		
	8:15am		8:05am - Pilates Gold			8:05am	- Pilates		Body Pump-45	Body Attack-4
	9:05am	Body Pump	Zumba	Body S	tep-45	Pila	tes	Body Pump	Body Step-45	Body Pump
	10:00am			Core	e-30			9:15am Walking Group	Zumba	
STUDIO 1	10:30am	Landmarc	Yoga			X-Trainii	ng Gold	Landmarc		Yoga
	10:40am			Body Pu	ump-45				11am - Pilates	
2	11:30am	Tai Chi	Landmarc	Body B	alance	Stretc	n4Life	Tai Chi-45		Zumba
9	12:30pm	Zumba Gold-45				Zumba (Gold-45			
	2:00pm	Strong4Life		Active A	Active Abilities					
	4:40pm	Active Kids-45		Active Abilities Kids-45		Teen	s-45			
	5:30pm	Zumba	Body Attack	Zun	nba	Body	Pump	6pm - Body Attack-45		
	6:30pm	Body Pump	Body Step			Body	Step			
	7:30pm	Body Combat	Body Pump	Pilates		Yo	ga	*All classes	*All classes 60 minutes unless listed otherwise	
2	8:30am			ActiveLink				ActiveLink		
	9:30am	ActiveLink	Strong4life			Stron	g4life	Pilates Gold	Yoga	
	10:30am			Strong4life					Strong4life	
מחומ	11:30am			Carers Class				Stretch4life	Active Abilities	
֡֡֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֡֓֓֓֓֓֓֓֡֓֓֡֓֡	12:45pm		Total Body Strength-45							
	5:30pm	Functional Circuit-45				Functional	Circuit-45			
	6:10pm	7:30pm - Yoga-45		Total Body Strength-45				*All classes 60 minutes unless listed otherwise		d otherwise
Ī	6:05am		6:30am - RPM			Су	cle		8:15am - Cycle-1hr	
5	10:30am		Cycle					Cycle		
CYCLE	6:00pm		Cycle	RP	PM			*All cycle classes 45 minutes unless listed otherwise		
AQUA	8:30am	Aqua	Aqua	Aq	ua	Aqua		Aqua Power		
	9:30am	Aqua	Aqua	Aqua Hydro	Aqua	Aqua Hydro	Aqua	H2O Strength	Aqua Hydro	
	10:30am	Aqua Hydro	Aqua						Aqua Hydro	
	10:45am			Water Therapy		Activelin	k Hydro			
	11:30am	Aqua Hydro	Activelink Hydro							
	7:15pm		Aqua					*Al	l aqua classes 45 minu	tes

NEW CLASS

Clayton Aquatics & Health Club

		Monday	Tuesday	Wedneday	Thursday	Friday	Saturday	Sunday
	8:30am		Tai Chi					Yoga
_	9:30am	Yoga	Tai Chi	Body Balance	Body Pump	Tai Chi	Body Pump	Body Combat
	10:30am		ActiveLink		Cardio4life-45	Yoga	Zumba	Yoga
STUDIO	11:30am	11am - Strong4life	Zumba Gold-45	11am - Strong4life		Zumba-45	Zumba-45	
Ĕ	5:30pm		Body Combat-45			Zumba-45		
0,	6:15pm	Body Pump-45	Body Step-45	Body Pump-45	Body Balance-45	Zumba-45		
	7:00pm	Zumba-45		Zumba-45	Body Combat			
	7:45pm	Zumba-45	Pilates	Yoga		*All classes 60 minutes unless listed otherwise		
⋖	8:30am	Aqua	Aqua		Aqua			
AQUA	9:30am	Aqua	Aqua	Aqua	Aqua	Aqua		
ă	10:15am					Activelink Aqua	*All Aqua clas	ses 45 minutes

GROUP FITNESS TIMETABLE Effective as of Monday 15 August 2022



Oakleigh Recreation Centre

		Monday	Tuesday	Wedneday	Thursday	Friday	Saturday	Sunday	
	9:30am		Stretch4life	Body Pump	Body Pump Pilates		Dance Hits	Body Pump	
	10:30am	Dance4life	Strong4life	Zumba Gold-45	Yoga Vinyasa	Strong4life	Barre-45	Yoga Vinyasa	
Į.	10:40am		**Pram Fit Walking						
	11:30am	Pilates Gold	Tai Chi	Dementia Friendly Class		Active link			
	12:30pm		Barre-30						
<u>o</u>	2:00pm						Zumba (new time)		
STUDIO	5:00pm					Family Zumba #			
S	5:30pm	Body Step							
	5:45pm			BodyPump-45					
	6:00pm		Zumba		Dance Hits-45	Yin Yoga			
	6:30pm	Body Pump		Body Combat					
	6:45pm				Tabata Strength-45	# Family Zumba – Monthly 1st Friday of month			
	7:00pm		Pilates			**Pram Fit Walking Group - For mums with Prams. Meet at ORC Cafe			
	7:30pm			Yin Yoga		*All classes	*All classes 60 minutes unless listed otherwise		
	6:05am		Cycle						
щ	8:30am						Power Cycle 1hr	Cycle	
CYCLE	11:00am				Cycle				
ઇ	6:00pm			Cycle					
	6:15pm	Cycle *All cycle classes 45 minutes unless listed otherwise							
	7:00am			Dynamic					
	8:30am	Dynamic			Fundamentals				
	9:30am	Contemporary	Dynamic	Dynamic	Contemporary	Contemporary	Dynamic	Dynamic	
က ဆ	10:30am			Contemporary		Dynamic	Dynamic	Dynamic	
STUDIO 2 &	1:00pm		Reformer Express-30						
	5:30pm		Dynamic						
STI	6:00pm			Dynamic					
	6:30pm	Dynamic	Dynamic		Dynamic				
	7:00pm			Dynamic					
	7:30pm	Dynamic			Fundamentals	*All reformer class	sses 60 minutes unless	listed otherwise	
g .	8:30am						Functional Circuit		
Ĭ	9:30am						HIIT Strength		
E	5:30pm	HIIT Strength	Functional Circuit		Ultimate Cardio				
RESULTS HQ	6:30pm		Ultimate Cardio		Functional Circuit				

NEW CLASS









